# SDR IXXA2022033001

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T310031
- Part serial: 000503
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT WEDGE DELAMINATED
